"rash" on face, redness, red pores, occasional flaking
a year ago this month(march) i started having a little red rash an my cheek at first i didn't think much of it but then as the months past by the rash got worse i was treated for rosacea using doublebase gel but this only made thing worse and the gel build up over time and my face became greasy and was getting worse. my husband told me to just wash my face with my hands and water and after a few weeks i could see an improvement.a month or so past and the rash started to spread across my face, forehead, nose. my face goes very red after a shower,and when i am in a shop with very strong lights at this point my cheeks feel that they are burning and my face feels as if it is on fire, central heating can also do this but more at the in-laws as her house is alot hotter. i have tried aveeno but this again left my skin greasy and it made it worse then i was given a 125ml sunsense ultra SPF 50 lotion but this made my face angry i also tried eumovate ointment (steroid) every day for a month and then every other day for two weeks i saw some improvement but after i stopped taking this it started to return back all over my face again. my face feel like sand paper very dry. i would be grateful if anyone with the same problem could help age 35. i will post photos tomorrow for you see. with thanks
Two possibilities for such type of rash are perioral and periocular dermatitis and eczema skin. The third possibility is of rosacea. Perioral dermatitis like acne is a chronic papulopustular and eczematous facial dermatitis. It mostly effects women and appear around the nose, mouth and eyes. Treatment consists of oral antibiotics and anti-inflammatory drugs. A mild soap or soap substitute, such as Dove or Cetaphil should be used for washing. Scrubbing should be avoided.
I suggest you to get it examined from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
thankyou for getting intouch and giving me your advice i am so grateful i have uploaded some photo's for you too see. Yesturday i went out and bought the cetaphil soap and lotion too soften my skin through out the day and night. two photo's were after the steriod treatment and one was a few days later when my face was getting worse again the rest of the photo's are this week when i was advised to put honey on my face. i only did it once this week but that was enough to make it worse. just like before the steriod treatment began. i'm just sorry i hadn't joined this web site before i did it. again thankyou and kind regards
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.